Frightening drop in blood levels :(

Henry’s legs are suffering from the injections.

Update – Been a busy few weeks with Speech and Language, Audiology and a mild panic earlier this week as Henry started to have a bit of a reaction to his pump. Luckily, seems to have resolved but we’ll double check it’s ok with our lovely team on Elective Care when we take him in to hospital next week. Had to bring his transfusion forward as we think his blood has dropped really quickly this month πŸ˜” x

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s